# SDR WX0A2025111132631

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 20,434 hours, 10,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EXIT SIGN COVER ADJACENT TO L1 DOOR FELL OFF.  RESECURED EXIT SIGN LIGHT COVER IAW AMM 33-51-13-400-001-A.
